# SDR 95ZZZX1999

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS FOUND RT INTERCOSTAL FS 159 CRACKED.  REPAIR COMPLETED TO RT LOWER BELT FRAME (PN 27-22093-145) BY STOP DRILLING THE CRACKS AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20, REPAIR NR 19.
